Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Gusev Nikolay Anatolievich
(recent publications)
| by years | scientific publications | by types |



   2018
1. N. A. Gusev, “On the Definitions of Boundary Values of Generalized Solutions to an Elliptic-Type Equation”, Proc. Steklov Inst. Math., 301 (2018), 39–43  mathnet  crossref  crossref  mathscinet  isi  scopus
2. Nikolay A. Gusev, “A Necessary and Sufficient Condition for Existence of Measurable Flow of a Bounded Borel Vector Field”, Mosc. Math. J., 18:1 (2018), 85–92  mathnet  mathscinet  isi
3. P. Bonicatto, N. A. Gusev, “Superposition principle for the continuity equation in a bounded domain”, JPCS, 990 (2018), 12002 , 12 pp.  mathnet  crossref  isi  scopus
4. Nikolay A. Gusev, “On the one-dimensional continuity equation with a nearly incompressible vector field”, Commun. Pure Appl. Anal., 18:2 (2018), 559–568  mathnet  crossref  isi  scopus

   2017
5. Gianluca Crippa, Nikolay Gusev, Stefano Spirito, Emil Wiedemann, “Failure of the chain rule for the divergence of bounded vector fields”, Ann. Sc. Norm. Super. Pisa, Cl. Sci. (5), 17:1 (2017), 1–18 , arXiv: 1412.2476  mathnet  crossref  mathscinet  isi

   2016
6. Stefano Bianchini, Paolo Bonicatto, Nikolay A. Gusev, “Renormalization for autonomous nearly incompressible BV vector fields in two dimensions”, SIAM J. Math. Anal., 48:1 (2016), 1–33 , arXiv: 1412.6387  mathnet  crossref  mathscinet  zmath  isi  elib  scopus (cited: 6)
7. S. Bianchini, N. A. Gusev, “Steady nearly incompressible vector fields in two-dimension: chain rule and renormalization”, Arch. Rat. Mech. Anal., 222:2 (2016), 451–505 , arXiv: 1408.2932  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 1)  elib  scopus (cited: 3)

   2015
8. Gianluca Crippa, Nikolay Gusev, Stefano Spirito, Emil Wiedemann, “Non-uniqueness and prescribed energy for the continuity equation”, Communications in Mathematical Sciences, 13:7 (2015), 1937–1947 , arXiv: 1412.2478  crossref  isi (cited: 2)  scopus (cited: 2)

   2012
9. N. A. Gusev, “Asymptotic Properties of Linearized Equations of Low Compressible Fluid Motion”, Journal of Mathematical Fluid Mechanics, 14:3 (2012), 591-618 , arXiv: 1012.4778  crossref

   2011
10. N. A. Gusev, “Slabaya i silnaya skhodimost reshenii linearizovannykh uravnenii slaboszhimaemoi zhidkosti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(22) (2011), 47–52  mathnet (cited: 2)  mathnet (cited: 2)  crossref  rsci
11. N. A. Gusev, “Asimptoticheskie svoistva reshenii linearizovannykh uravnenii dvizheniya slabo szhimaemoi sredy”, Trudy MFTI, 3:1 (2011), 57–60 (pdf)

   2010
12. N. A. Gusev, “O zavisimosti gradienta resheniya zadachi Neimana dlya uravneniya Laplasa ot parametra”, Trudy MFTI, 2:2 (2010), 67–69 (pdf)
13. E. G. Shifrin, N. A. Gusev, “Uravneniya filtratsii i zakon Darsi”, Doklady Akademii nauk, 435:5 (2010), 619–623


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019